MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER TI SAI POLY 8X70MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH VIPER TI SAI POLY 8X70MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 179704870
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that, on (b)(6) 2020 the patient underwent the primary procedure in the sacrum and the ilium for treating asd with the screws in question that were inserted from the sacrum into the ilium and deployed on both sides.The screws in question were supposed to function as anchors for correcting the pelvis.On an unknown date it was found that the screws had come off.A setscrew had come off the screw, and a rod had come off the screw on one side.On the other side, a setscrew had been tightened to the screw, but the rod had come off the screw.The patient is scheduled to undergo a removal procedure in the 1st week of (b)(6) 2022.This report is for one (1) viper ti sai poly 8x70mm.This is report 1 of 6 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A review of the receiving inspection (ri) for viper ti sai poly 8x70mm was conducted identifying that lot number tbpdc was released in one batch.Batch1: lot qty of (b)(4) units were released on (b)(6) 2016 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The product was returned to depuy synthese for evaluation.The depuy synthese team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there was no damage or defects with the surface of viper ti sai poly 8x70mm.No evidence to assess the migration condition was provided.A dimensional inspection was not performed due to device design.A functional test to assess migration of the impacted product could not be conducted as the device was explanted.As part of depuy synthese quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the viper ti sai poly 8x70mm was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D10: therapy date: june 13, 2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER TI SAI POLY 8X70MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13907183
Report Number1526439-2022-00465
Device Sequence Number4391648
Product Code KWP
UDI-Device Identifier10705034265704
UDI-Public(01)10705034265704
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179704870
Device Catalogue Number179704870
Device Lot NumberTBPDC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer04/04/2022
05/03/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date05/03/2022
05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 4.35X25MM.; 5.5 TI CORT FIX 8X40MM.; ROD, 480 MM.; ROD, 480 MM.; ROD, 480 MM.; ROD, 480 MM.; SI POLYAXL EXT TAB 5 X 30MM.; SI POLYAXL EXT TAB 5 X 35MM.; SI POLYAXL EXT TAB 6 X 35MM.; SI POLYAXL EXT TAB 6 X 45MM.; SI POLYAXL EXT TAB 7 X 35MM.; SI POLYAXL EXT TAB 7 X 40MM.; SI POLYAXL EXT TAB 7 X 45MM.; SINGLE-INNER SETSCREW.; SINGLE-INNER SETSCREW.; SINGLE-INNER SETSCREW.; UNKNOWN LOCKING/SET SCREWS.; UNKNOWN LOCKING/SET SCREWS.; VIPER TI SAI POLY 8X70MM.; VIPER TI SAI POLY 8X70MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown